Alert archive / Maine / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Gray, ME

May 1, 2023Androscoggin County, Cumberland County, Oxford County, Maine

NWS Gray, ME issued this flash flood warning at May 1, 2023, 4:49 AM EDT for Androscoggin County, Cumberland County, Oxford County, Maine. It was in force for 6 hr. 26 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2023, 4:49 AM EDT (08:49 UTC)
Expired
May 1, 2023, 11:00 AM EDT
In force
6 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME

The radar

The Portland,ME radar (KGYX), 35 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 4:49 AM EDTFLASH FLOOD4 Nw Casco, MEVEHICLE ACCIDENT DUE TO ROAD WASHOUT ON IRWINS WAY.
May 1, 4:49 AM EDTFLASH FLOOD4 Nw Casco, MEVEHICLE ACCIDENT DUE TO ROAD WASHOUT ON IRWINS WAY.
May 1, 5:00 AM EDTFLOOD3 Wsw Norway, MESODOM ROAD WASHOUT DUE TO FLOODING.
May 1, 5:00 AM EDTFLOOD3 Wsw Norway, MESODOM ROAD WASHOUT DUE TO FLOODING.
May 1, 6:00 AM EDTFLASH FLOOD2 Sse Oxford, MEWASHOUT ON RABBIT VALLEY RD.
May 1, 6:00 AM EDTFLASH FLOOD2 Sse Oxford, MEWASHOUT ON RABBIT VALLEY RD.
May 1, 6:00 AM EDTFLASH FLOOD4 Ne South Paris, MEWASHOUT ON MOUNT MICHA RD.
May 1, 6:00 AM EDTFLASH FLOOD4 Ne South Paris, MEWASHOUT ON MOUNT MICHA RD.
May 1, 6:16 AM EDTFLASH FLOOD3 Sw Gray, ME6 PLUS INCHES OF WATER FLOWING ACROSS CAMPBELL SHORE ROAD.
May 1, 6:16 AM EDTFLASH FLOOD3 Sw Gray, ME6 PLUS INCHES OF WATER FLOWING ACROSS CAMPBELL SHORE ROAD.
May 1, 6:31 AM EDTFLASH FLOODOtisfield, MEGORE RD. TO HIDDEN LAKE RD. CLOSED DUE TO FLOODING WITH MULTIPLE WASHOUTS.
May 1, 6:31 AM EDTFLASH FLOODOtisfield, MEGORE RD. TO HIDDEN LAKE RD. CLOSED DUE TO FLOODING WITH MULTIPLE WASHOUTS.
May 1, 7:00 AM EDTFLOOD2 Sw Bryant Pond, MEGREENWOOD ROAD IMPASSABLE DUE TO FLOODING.
May 1, 7:00 AM EDTFLOOD2 Sw Bryant Pond, MEGREENWOOD ROAD IMPASSABLE DUE TO FLOODING.
May 1, 7:00 AM EDTHEAVY RAIN 3.6Lewiston, MESTORM TOTAL AS OF 7 AM.
May 1, 7:26 AM EDTFLASH FLOOD4 N Raymond, MEROAD WASHOUT ON WEBBS MILLS RD.
May 1, 7:26 AM EDTFLASH FLOOD4 N Raymond, MEROAD WASHOUT ON WEBBS MILLS RD.
May 1, 8:00 AM EDTHEAVY RAIN 3.67Nws Gray, MESTORM TOTAL.
May 1, 8:14 AM EDTFLOOD3 Wnw Sumner, MEREDDING ROAD CLOSED DUE TO HIGH WATER ON BRIDGE.
May 1, 8:14 AM EDTFLOOD3 Wnw Sumner, MEREDDING ROAD CLOSED DUE TO HIGH WATER ON BRIDGE.
May 1, 8:20 AM EDTHEAVY RAIN 4.43 Wnw Durham, ME
May 1, 8:51 AM EDTHEAVY RAIN 4.092 Se New Gloucester, MESTORM TOTAL.
May 1, 10:14 AM EDTHEAVY RAIN 4.782 Ne Waterford, MESTORM TOTAL.
May 1, 10:35 AM EDTHEAVY RAIN 4.722 N Lewiston, MESTORM TOTAL.
May 1, 10:56 AM EDTFLOOD4 W Norway, MERT 118 CLOSED DUE TO FLOODING.
May 1, 10:56 AM EDTFLOOD4 W Norway, MERT 118 CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2023-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2023-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 612 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
612 m²/s²
0-3 km storm-relative helicity
718 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

164 
WGUS51 KGYX 010849
FFWGYX
MEC001-005-017-011500-
/O.NEW.KGYX.FF.W.0002.230501T0849Z-230501T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
449 AM EDT Mon May 1 2023

The National Weather Service in Gray has issued a

* Flash Flood Warning for...
  Southern Androscoggin County in southwestern Maine...
  Central Cumberland County in southwestern Maine...
  Southeastern Oxford County in western Maine...

* Until 1100 AM EDT Monday.

* At 449 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Norway, South Paris, Lewiston, Auburn, Brunswick, Mechanic Falls, 
  Turner, Naples, Cumberland, Freeport, Gray and Raymond.

Morning commuters should plan for additional travel times due to 
increased risk of road closures and detours across the warning area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4419 7070 4437 7077 4447 7043 4390 7000
      4382 7038 4408 7061

FLASH FLOOD...RADAR INDICATED

$$

SJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:47 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 1, 3:47 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Gray ME
347 AM EDT Mon May 1 2023

.SYNOPSIS...
Heavy rain will end this morning. However, river flooding may
last a few days due to runoff. Unsettled conditions linger
behind this system through the middle of this week as an upper
low remains near the area. Improvement in weather and
temperatures is foreseen this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure just to the south and west of our CWA early this
morning will lift northward, bringing a cold front across the
region through midday or so. However, back edge of the steady
heavy rain is already clearing out of southern NH and will
quickly pull northward this morning, eventually coming to an end
in the north by late morning. The afternoon will be mostly dry
with temperatures rising into the 60s for many locations. With
instability still present under the upper low, widely scattered
showers and perhaps a few thunderstorms will be possible this
afternoon, mainly across NH.

In the meantime, in the heavy rain area, flash flooding remains
possible. In addition, on the coastal plain and just inland,
strong easterly winds will gust to around 40 knots, which
necessitated the expansion of the wind advisory. The bulk of the
strong winds should be east of the area by 12z. Winds are
especially strong in convective elements, at times leading to
brief periods of very low visibility. Thunder remains possible
in the heaviest rainband as it continues to move northward.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight should be dry, at least in the beginning but another
spoke of vorticity rounding the parent trough will bring another
round of showers to southern and western NH between 08z and 12z.
These will rotate northeastward early Tuesday morning affecting
the forecast area with widespread showers once again for the
bulk of the day. A few thunderstorms will be possible as well.
Highs will be a good 5 to even 10 degrees colder than today's
expected values.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Overview: Broad upper low pressure system will keep the region
rainy/showery Wed into Thursday. Conditions are set to slowly
dry out through the weekend as high pressure moves across
northern New England. Other weak disturbances may bring rounds
of showers into early next week. Overall, temperatures will
exhibit a warming trend into the weekend, with refreshing temps
in the 60s or around 70 possible Sat/Sun.

Details: The same broad cyclonic rotation that has provided the
rainy conditions through the weekend will continue to funnel
rainy conditions into mid-week. Ensemble guidance is in good
agreement to bring the upper low through the eastern Great Lakes
region and New York state through Tuesday night and Wednesday.
This positions the CWA in an onshore flow scenario, which will
continue cool, damp conditions through Wednesday and perhaps
much of Thursday.

Current focus of modeled and forecast QPF is in the mountains
and foothills. This is likely where more continuous rainfall is
expected due to added topo lift. Elsewhere, coverage of rain may
be more dependent on instability from daytime warming and the
cooler airmass aloft. Despite the saturated low-level
environment, mid and upper levels are drier when compared to
current impacting system. IVT vectors echo this, with bulk of
advection sheared out to sea. Took NBM QPF and blended some
GFS/ECMWF/NAM in to grab some of the higher guidance where some
of these showers may train. Locations of this will need to be
refined amid higher short range guidance. Worth to monitor given
the very damp start to the week and rising river concerns.

Northerly flow really starts picking up Friday as the low
finally departs over the Mid-Atlantic. This will set up vast
improvement in conditions with the bulk of the weekend looking
dry. This will also allow for temps to bounce back into the 60s
on Saturday, and push towards 70 Sunday.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Short Term...IFR conditions with LLWS and gusty easterly SFC
winds will improve this morning as a dry slot and cold front
moves across the area. A return to VFR is likely for most
terminals this afternoon with gusty southwesterly winds.
Conditions will begin to lower again late tonight to MVFR, with
pockets of IFR in rain expected during the bulk of the day
Tuesday.

Long Term...IFR ceilings likely continue into Wed and overnight.
Improvement to MVFR is possible Thursday, but will likely be
accompanied by continuing SHRA. Further improvement to VFR is
likely Friday into the weekend.

&&

.MARINE...
Short Term...A strong low will track from N-S across New England
this morning with strong east-southeast winds of storm force
early on. Winds ease and shift to a southwesterly direction
this morning with rapidly diminishing winds. SCA conditions and
seas of 10-15ft continue this afternoon. Seas gradually diminish
through Tuesday. Another round of SCA winds will be possible
Tuesday.

Long Term...Occasional SCA conditions due to 25 kt wind gusts
are possible Wed, but more persistent NE gusts expected Wed
night into Thurs AM. Despite winds slackening Thursday, wave
heights remain around 5 ft, particularly on the outer coastal
waters into Friday.

&&

.HYDROLOGY...
Additional flood warnings have been issued...for rivers and
general overland flood warnings. The bulk of the additional
rainfall will fall in the next several hours...so not only is
river flooding possible but flash flooding as well. Low lying
and urban flooding is near certain in the flood watch area
through this morning. Expect more river flood warnings to be
issued with time.

&&

.TIDES/COASTAL FLOODING...
Some minor splashover and beach erosion will be possible around
the time of the morning high tide today.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch through Tuesday evening for MEZ012>014-018>028-033.
     Wind Advisory until 8 AM EDT this morning for MEZ018>028.
NH...Flood Watch through Tuesday evening for NHZ002>006-008>010-012-
     013-015.
     Wind Advisory until 8 AM EDT this morning for NHZ014.
MARINE...Storm Warning until 6 AM EDT early this morning for ANZ150>154.

&&

NEAR TERM...Ekster
SHORT TERM...Ekster
LONG TERM...Cornwell
Hazardous weather outlook, May 1, 3:15 AM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
315 AM EDT Mon May 1 2023

MEZ012>014-033-NHZ002>006-008>010-012-013-015-020715-
Southern Oxford-Southern Franklin-Southern Somerset-
Interior Cumberland Highlands-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Merrimack-Belknap-
Strafford-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
315 AM EDT Mon May 1 2023

...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

This Hazardous Weather Outlook is for south central Maine, western
Maine, New Hampshire, central New Hampshire, northern New Hampshire
and southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ014-020715-
Coastal Rockingham-
315 AM EDT Mon May 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-NHZ001-007-011-020715-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Sullivan-Cheshire-
315 AM EDT Mon May 1 2023

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire, northern New Hampshire and southern
New Hampshire.

.DAY ONE...Today and tonight.

Low pressure tracking northward along the East Coast today is
expected to bring widespread moderate to locally heavy rainfall to
the region. Minor flooding is possible, including minor river
flooding early this week.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ018>028-020715-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-
315 AM EDT Mon May 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine
and southwest Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150>154-020715-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
315 AM EDT Mon May 1 2023

...STORM WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 1, 1:57 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
157 AM EDT MON MAY 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     NON-TSTM WND DMG 4 SE NORTH WINDHAM      43.80N 70.37W
05/01/2023                   CUMBERLAND         ME   LAW ENFORCEMENT

            TREE DOWN BLOCKING THE ROADWAY.

0111 AM     NON-TSTM WND DMG 2 SSE NORTH WINDHAM     43.80N 70.43W
05/01/2023                   CUMBERLAND         ME   LAW ENFORCEMENT

            TREE WITH WIRES DOWN ACROSS ROADWAY.

0127 AM     NON-TSTM WND DMG RAYMOND                 43.90N 70.47W
05/01/2023                   CUMBERLAND         ME   LAW ENFORCEMENT

            TREE DOWN ACROSS THE ROADWAY.

&&
Local storm report, May 1, 4:06 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
406 AM EDT MON MAY 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       4 NE SHAPLEIGH          43.58N 70.78W
04/30/2023  M2.04 INCH       YORK               ME   TRAINED SPOTTER

&&
Local storm report, May 1, 4:08 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
408 AM EDT MON MAY 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HEAVY RAIN       1 SW BELMONT            44.39N 69.14W
05/01/2023  M3.96 INCH       WALDO              ME   TRAINED SPOTTER

&&
Local storm report, May 1, 4:28 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
428 AM EDT MON MAY 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       2 SSW BRUNSWICK         43.89N 69.98W
05/01/2023  M4.16 INCH       CUMBERLAND         ME   TRAINED SPOTTER

&&
Local storm report, May 1, 4:44 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
444 AM EDT MON MAY 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            2 SW LOVELL             44.10N 70.92W
05/01/2023                   OXFORD             ME   LAW ENFORCEMENT

            LOVELL ROAD CLOSED DUE TO FLOODING NEAR TOLL
            BRIDGE LANE.

&&

SJ

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:05 PM EDTRiver Flood WarningGYXKennebec4 days
Apr 30, 11:05 PM EDTRiver Flood WarningGYXKennebec55 hr
Apr 30, 11:05 PM EDTRiver Flood WarningGYXKennebec, Sagadahoc60 hr
Apr 30, 11:05 PM EDTRiver Flood WarningGYXKennebec, Somerset5 days
Apr 30, 11:05 PM EDTRiver Flood WarningGYXFranklin, Somerset29 hr
May 1, 2:35 AM EDTAreal Flood WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more9 hr
May 1, 4:17 AM EDTAreal Flood WarningGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York10 hr
May 1, 4:33 AM EDTFlash Flood WarningGYXCumberland, Oxford, York6 hr
May 1, 5:10 AM EDTFlash Flood WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Lincoln, Oxford and 3 more6 hr
May 1, 6:37 AM EDTFlash Flood WarningGYXOxford3 hr
May 1, 6:49 AM EDTSmall Craft AdvisoryGYX4 days
May 1, 6:49 AM EDTStorm WarningGYX3 hr
May 1, 8:36 AM EDTRiver Flood WarningGYXFranklin, Somerset27 hr
May 1, 9:12 AM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset5 hr
May 1, 11:00 AM EDTAreal Flood WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more6 hr
May 1, 11:32 AM EDTRiver Flood WarningGYXAndroscoggin, Franklin, Oxford17 hr
May 1, 11:32 AM EDTRiver Flood WarningGYXAndroscoggin, Cumberland, Sagadahoc48 hr
May 1, 1:55 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset15 hr
May 1, 5:37 PM EDTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 4 more11 hr

Nearby

Flash Flood Warnings in Maine, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.